# SDR ORJA9942

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Condition: Bent
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IN SJC, ABORTED TAKEOFF AT 90 KNOTS FORWARD CARGO DOOR ANNUNCIATION RETURN TO GATE.  UPON RETURN TO GATE INSPECTED FORWARD CARGO DOOR, FOUND TO BE LOCKED.  FURTHER INSPECTION REVEALED STRIKER PLATE BENT, STRAIGHTENED AND ADJUSTED PLATE.  CYCLED DOOR, OPS CHECK GOOD.  OK FOR CONTINUE SERVICE, DOOR HAS BEEN VERIFIED IN THE CLOSED AND LOCKED POSITION.  (M)
